# SDR SWIA201230417

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 25,879 hours, 20,456 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SHOULDER HARNESS RELEASE IS INOPERATIVE.  (FLT 4539)  REPLACED THE FIRST OFFICER'S SEAT BELT LOCKING MECHANISM.  PN OFF  5001-1-021-2396.
